|Lymphoma; IL-2 to boosts CD4 cells
Mar 2, 2001
Dr. I've been out of chemo for NHL for ten months now. My CD's hit a high of 300 and have declined to below 200. I felt fine but then started having night sweats. My Doc wants to do IL-2. Will this help and could night sweats mean it's back? (I haven't told my doc about the night sweats, it's only been a couple weeks)
Response from Dr. Dezube
IL-2 will almost certainly boost your CD4 cell count. It is unlikely to do any harm in terms of the lymphoma; indeed IL-2 is used to treat certain cancers. HOWEVER, there's no data to support this approach. The concept of using IL-2 post-chemotherapy to boost up CD4 cell counts has not been tried to my knowledge. You can call me a conservative Harvard doc if you wish, but I personally would not necessarily recommend his approach outside of a clinical trial. I am presuming your viral load is undetectable. If not, this would be a more important issue to address.
As for your night sweats, this is certainly something to let your health care provider know about. I would not panic as it could be the sign of so many things. Your health care provider will probably want to do further scans or blood tests.
Is it safe to wait -- bone pain and weight loss part 2
Bone Marrow examination for neutropenia
- Is Fever A Symptom Of Acute HIV Infection?
- Is Headache An Ars Symptom?
- Cold Feet After Erotic Massage Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Herpes After Mutual Masturbation Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.